# SDR SWIA201335593

- Difficulty date: November 21, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN FS 409+128 VERTICAL POST AT BL0.0 IN THE RT C CHANNEL, AFT CAP RADIUS.  C-CHECK INSTALLED RT VERTICAL POST FS 409+128 AT BL.0 IAW REO.
